# SDR USAASB96101

- Difficulty date: June 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N589US
- Make and model: Boeing 737301
- Aircraft serial: 23934
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: R278 Relay
- Part number: BACR13CG2AB
- Condition: Malfunctioned
- Location: E/E Compt
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CLT - FL 1405 - CREW COULD NOT RAISE GEAR USING NORMAL PROCEDURES.  ALTERNATE PROCEDURES WORKED, HOWEVER, THE TAKEOFF WARNING HORN SOUNDED.  FLIGHT RETURNED TO CLT AND LANDED WITH NO FURHTER INCIDENT.  MAINTENANCE REPLACED THE R432 AND R276 RELAYS AND PERFORMED A GEAR SWING.  (M)
